# SDR RAIA2009020600004

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 12,748 hours, 11,845 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7977 IAD - SPOILER FAIL MESSAGE.  MAINTENANCE RESET POWER AND OPS CHECK GOOD IAW EMB 145 AMM PROCEDURE.
